On the distributions of cash flow ratios of listed South African industrial companies
W D Hamman,
E V d M Smit and
A C Jordaan
South African Journal of Accounting Research, 1997, vol. 11, issue 1, 75-88
Abstract:
This paper investigates the assumption of normality in the distribution of cash flow ratios of listed South African industrial companies over the period 1974 to 1993. Twenty eight cash flow ratios are defined and the distributions are investigated for the assumption of normality, usually assumed in parametric statistical procedures, both before and after outlier removal. The chi-square goodness-of-fit and the Kolmogorov-Smimov tests are used for this purpose. The tests indicate that the assumption of normality is consistently rejected on the industry level, both before and after outlier removal, and frequently rejected on the sectoral and yearly levels.
Date: 1997
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/10291954.1997.11435070 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:rsarxx:v:11:y:1997:i:1:p:75-88
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/rsar20
DOI: 10.1080/10291954.1997.11435070
Access Statistics for this article
South African Journal of Accounting Research is currently edited by Soon Nel
More articles in South African Journal of Accounting Research from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().